# SDR ZZDA2012135

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT PLACARD MISSING FROM L2 DOOR.  REPLACED LENS COVER REF M/M 33-51.
